# SDR 2022F00251

- Difficulty date: May 22, 2022
- Submitted: May 25, 2022
- Operation: General aviation
- Aircraft: N116PJ
- Make and model: Lear 23LEAR
- Aircraft serial: 452027
- Aircraft time: 8,787 hours, 7,061 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Bleed Valve
- Part number: 32912163
- Part serial: 678
- Condition: Inoperative
- Location: Aft Baggage Area
- Part time: 8,787 hours
- Component: Bleed Air, UKN
- Component part number: 329112193
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON 05/20/22 DEPARTING FOR KTTD, N116PJ ENCOUNTERED AN ISSUE WHILE CLIMBING THROUGH 12,500 TO OUR ASSIGNED 15,000 ALTITUDE.  WE RECEIVED A YELLOW CAS FOR "CAB DUCT OVHT" AND A YELLOW CAS FOR "L/R EMER PRESS ON".  OUR PAX IMMEDIATELY NOTICE THE ISSUE AND STATED THE CABIN TEMP WAS DRAMATICALLY GETTING HOT.  WE WORKED THE ISSUE BUT COULD NOT RESOLVE IT AD MADE A DECISION TO DIVERTED TO KPDX AND LAND.   THE REST OF FLIGHT WAS A NON-EVENT.
